# SDR CA121029008

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 3883942
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, RT MLG BEAM AT BS 517, WL 214, WAS FOUND CRACKED.  PN 388394-2, BEAM CAP WAS REPLACED WITH NEW PART IAW SMP 583, CHAPTER 51-60 AND 51-70. ACFT WAS RETURNED TO SERVICE.
